# SDR NACA2021081400002

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,282 hours, 18,327 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Damaged
- Location: Lt Nacelle Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LEFT ENGINE OIL SERVICING ACCESS DOOR HINGE PIN OUT OF PLACE. CORRECTIVE ACTION: RE-POSITIONED HINGE PIN @ LEFT ENGINE OIL SERVICING ACCESS DOOR PER B767 AMM 71-11-10, OPS CHECK GOOD.
